Top answers from doctors based on your search:
Disclaimer

why fast heart beat after taking xanax

A 19-year-old male asked:
Dr. Hamsa Jayaraj
54 years experience Internal Medicine
Depends: what is the dose of xanax & how much weed? MVP patient should not have any complication mixing weed & Xanax,but without doses difficult to dec ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 26-year-old female asked:
Dr. Matthew Smith
40 years experience Psychiatry
Yes: You need to verify that anxiety is the cause of your rapid heart rate, with a medical check. There are a number of different, and probably more effect ... Read More
1
1 thank
A 23-year-old female asked:
Dr. Rick Koch
Dr. Rick Koch answered
22 years experience Cardiology
Aspirin not a: Problem but likely not a help either. Cognitive behavioral therapy would be very beneficial.
1
1 thank
A 33-year-old member asked:
Dr. Bennett Werner
44 years experience Cardiology
May be: Depends on what the rate is and how long it takes to settle down.
A member asked:
Dr. Gary Sandler
54 years experience Dentistry
See MD: I would see a physician concerning this. If you can't get an immediate appointment, going to the hospital would be a good idea. There is no way over t ... Read More
1
1 thank
A 30-year-old female asked:
Dr. Richard Zimon
59 years experience Internal Medicine
It sounds like: two issues...First the shakiness/palpitations may be due to a low blood sugar which is sometimes a very early manifestation of TYPE2 Diabetes... get i ... Read More
2
2 thanks
A 64-year-old male asked:
Dr. Elizabeth Finley-Belgrad
34 years experience Child Psychiatry
Talk to prescriber: Definately need to share this info with prescriber who can best explain the specifics of your particular situation, Best Wishes
A 25-year-old female asked:
Dr. Richard Zimon
59 years experience Internal Medicine
Its probably UNWISE: to discontinue the propranalol suddenly! Discuss with your OB-GYN! BTW there is no evidence that Propranalol is contraindicated in early pregnancy an ... Read More
A 33-year-old male asked:
Dr. Rick Koch
Dr. Rick Koch answered
22 years experience Cardiology
Many things: Benign things like dehydration or more serious causes....Please discuss with your physician.
5
5 thanks
A 21-year-old female asked:
Dr. Howard Feinberg
37 years experience Rheumatology
Yes: If your heartbeat is too rapid it can limit the amount of blood your heart can pump and cause fainting. This can be very dangerous, even life threaten ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month